# SDR DALA2019080604624

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 91,417 hours, 12,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 37f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37F HAS PLASTIC EMERGENCY LIGHTS ASSEMBLY BROKEN AND HANGING AT BASE OF SEAT SEACURED SEAT 37F PLASTIC EMERGENCY LIGHTS ASSEMBLY AS REQUIRED. SYSTEM OPERATION IS NORMAL.
